# SDR AALA20161129025

- Difficulty date: November 27, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 72,868 hours, 11,598 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  RIGHT FORWARD FLIGHT ATTENDANT FLASHLIGHT HAS LOW BATTERY POWER.  REMOVED AND REPLACED FLASHLIGHT BATTERY. OPERATIONAL CHECK GOOD.
